MK-677 and sleep quality: is the vivid dreaming normal?
I’ve been on a physician-prescribed protocol of 12.5mg MK-677 daily for about four weeks now to help with recovery and some mild muscle wasting issues. The physical benefits are starting to show—my recovery time between gym sessions is definitely shorter—but the sleep changes are intense. I’m having incredibly vivid, almost cinematic dreams every single night. I feel like I’m waking up well-rested, but the dreams are so realistic it’s a bit disorienting. Is this a common side effect for others on this dose? I’m also curious if anyone has successfully stacked this with something like Selank to manage the daytime hunger spikes, which have been pretty aggressive lately. My bloodwork from last week showed my fasting glucose is still in the normal range, but I’m keeping a close eye on it given the known risks.
It is very common to experience vivid, cinematic dreams while on MK-677. This happens because ibutamoren acts as a growth hormone secretagogue by binding to the ghrelin receptor. By stimulating pulsatile GH release, it significantly influences sleep architecture, particularly increasing the duration and intensity of REM sleep cycles. Since REM is the stage where most vivid dreaming occurs, the increase in GH and IGF-1 levels often leads to this heightened dream state. Many users find that these dreams become less disorienting as their body acclimates to the protocol over the first two months. If you feel well-rested upon waking, it is generally considered a sign that the compound is effectively modulating your sleep cycles. However, as always, keep tracking these patterns and mention them to your physician during your next check-in to ensure it aligns with your specific therapeutic goals. It is a well-documented trade-off for the improved recovery you are already noticing.
